# SDR AU990433

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Jammed
- Location: Right
- Stage of operation: TX
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT ELEVATOR JAMMED BY FOD.   INVESTIGATION FOUND A PIECE OF RAG WHICH HAD BEEN USED TO JAM THE ELEVATORS IN THE UP POSITION DURING MAINTENANCE THE PREVIOUS NIGHT.
